Uniform nonextendability from nets

Research output: Contribution to journalArticle

2 Scopus citations

Abstract

It is shown that there exist Banach spaces X, Y, a 1-net N of X and a Lipschitz function f:N→Y such that every F:. X→. Y that extends f is not uniformly continuous.

Original languageEnglish (US)
Pages (from-to)991-994
Number of pages4
JournalComptes Rendus Mathematique
Volume353
Issue number11
DOIs
StatePublished - Nov 2015

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Uniform nonextendability from nets'. Together they form a unique fingerprint.

  • Cite this